# SDR IPXA2021032767346

- Difficulty date: March 2, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC7005
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD TAIL CONE L/H CENTER GUIDE PIN INTERCOSTAL IS CRACKED.REMOVED AND REPLACED CRACKED FWD TAIL CONE L/H CENTER GUIDE PIN INTERCOSTAL IAW SRM 51-35-01. (MINOR)
